CSN Login
Members Online: 11

Looks like Taxotere may be a bust...

Dawn50
Posts: 115
Joined: Sep 2011

I am taking my husband to the doctor in the morning ... he is having severe diareaha, stomach cramps that cause him to double over and call out in pain, he is having cramps in his neck, hands, legs, and back, everything tastes horrible so he hasn't really eaten or drank much since last wednesday so he's lost nine - ten pounds and he has broken out in a rash all over his back. He says he feels like death... this is not quality of life.

I suspect he is dehydrated so they will want to give him an IV and most likely will give him one of the other two or three options he has left. I know this concerns him to be using another of the few options he has but I also know he doesn't want to continue this suffering.

More tomorrow... Take care all. My prayers are with you all.

kado4
Posts: 80
Joined: Jul 2011

Sounds like your husband may need some hospitalization to get stabalized.get the pain/nausea,dehydration under control.The doctors may be able to tell you where this is going.I wish for you both strength and peace in your decisions.

Ill keep you both in my prayers....Kado

Dawn50
Posts: 115
Joined: Sep 2011

He was admitted for three days. While there they put in his port, gave him antibiotics, and antifungals - no word on what is causing the issues. Dr disagrees that it's side effects from the Taxotere as he uses it often and has never seen someone get dirreaha this bad. Dr seems to think it may be Cdiff... which from what I read says it's caused due to excessive antibiotic use and very few of the symptoms match what my husband has been having and he really hasn't had a ton of antibiotics. I guess we'll find out when he has his next taxotere on November 7th.

Thank you for the prayers and positive thoughts sometimes when you are in the midst of all this you just can't find them.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network